Stochastic Choice and Preferences for Randomization
Marina Agranov and
Pietro Ortoleva
Journal of Political Economy, 2017, vol. 125, issue 1, 40 - 68
Abstract:
We conduct an experiment in which subjects face the same questions repeated multiple times, with repetitions of two types: (1) following the literature, the repetitions are distant from each other; (2) in a novel treatment, the repetitions are in a row, and subjects are told that the questions will be repeated. We find that a large majority of subjects exhibit stochastic choice in both cases. We discuss the implications for models of stochastic choice.
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (156)
Downloads: (external link)
http://dx.doi.org/10.1086/689774 (application/pdf)
http://dx.doi.org/10.1086/689774 (text/html)
Access to the online full text or PDF requires a subscription.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:doi:10.1086/689774
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().